Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.


Dobcsanyi, P. and Preece, Donald A. and Soicher, L.H. (2007) On balanced incomplete-block designs with repeated blocks. European Journal of Combinatorics, 28 (7). pp. 1955-1970. ISSN 0195-6698. (doi:10.1016/j.ejc.2006.08.007) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)

This list was generated on Mon Nov 30 20:23:30 2015 GMT.